Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 20, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 23, 2016, 8:33 PM CDT for 5 counties in Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2016, 8:33 PM CDT (01:33 UTC)
- Expired
- Mar 23, 2016, 9:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 51 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 8:39 PM CDT | HAIL 1 | Porum, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 5:37 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
300
WUUS54 KTSA 240133
SVRTSA
OKC001-021-061-101-135-240215-
/O.NEW.KTSA.SV.W.0020.160324T0133Z-160324T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT WED MAR 23 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHWESTERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 915 PM CDT
* AT 833 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF KEEFETON TO 3 MILES NORTHEAST
OF PORUM TO 3 MILES NORTHEAST OF ENTERPRISE...MOVING EAST AT 50
MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... VIAN...
GORE... PORUM...
WEBBERS FALLS... MARBLE CITY...
TAMAHA... BUNCH...
GREENLEAF STATE PARK... COOKSON...
BRUSHY... BRUSHY LAKE STATE PARK...
LAKE TENKILLER STATE PARK... BRIARTOWN...
MC KEY... BOX...
KANIMA...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 278 AND
313.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3536 9475 3536 9477 3532 9480 3532 9481
3526 9488 3529 9536 3537 9527 3557 9531
3581 9470 3548 9459
TIME...MOT...LOC 0133Z 256DEG 41KT 3555 9529 3538 9521 3527 9534
HAIL...0.88IN
WIND...70MPH
$$2 follow-up statements
244
WWUS54 KTSA 240150
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT WED MAR 23 2016
OKC001-021-061-101-135-240215-
/O.CON.KTSA.SV.W.0020.000000T0000Z-160324T0215Z/
SEQUOYAH OK-CHEROKEE OK-MUSKOGEE OK-ADAIR OK-HASKELL OK-
850 PM CDT WED MAR 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SEQUOYAH...SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE...
SOUTHWESTERN ADAIR AND NORTHEASTERN HASKELL COUNTIES...
AT 850 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF LAKE TENKILLER STATE PARK TO 2
MILES SOUTHWEST OF VIAN TO 7 MILES NORTH OF STIGLER...MOVING
NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... VIAN...
GORE... WEBBERS FALLS...
MARBLE CITY... TAMAHA...
BUNCH... GREENLEAF STATE PARK...
COOKSON... BRUSHY...
BRUSHY LAKE STATE PARK... LAKE TENKILLER STATE PARK...
MC KEY... BOX...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 284 AND
313.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3536 9475 3536 9477 3534 9489 3534 9523
3549 9518 3561 9520 3581 9470 3548 9459
TIME...MOT...LOC 0150Z 237DEG 46KT 3564 9508 3547 9500 3536 9513
HAIL...0.88IN
WIND...60MPH
$$716
WWUS54 KTSA 240201
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT WED MAR 23 2016
OKC101-240211-
/O.CAN.KTSA.SV.W.0020.000000T0000Z-160324T0215Z/
MUSKOGEE OK-
901 PM CDT WED MAR 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.
LAT...LON 3536 9475 3534 9489 3538 9511 3546 9505
3546 9508 3549 9510 3566 9507 3581 9470
3548 9459
TIME...MOT...LOC 0201Z 250DEG 35KT 3567 9496 3550 9488 3539 9502
$$
OKC001-021-061-135-240215-
/O.CON.KTSA.SV.W.0020.000000T0000Z-160324T0215Z/
SEQUOYAH OK-CHEROKEE OK-ADAIR OK-HASKELL OK-
901 PM CDT WED MAR 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SEQUOYAH...SOUTHEASTERN CHEROKEE...SOUTHWESTERN ADAIR AND
NORTHEASTERN HASKELL COUNTIES...
AT 901 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF COOKSON TO 4 MILES SOUTHWEST OF
BRUSHY LAKE STATE PARK TO NEAR TAMAHA...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... VIAN...
MARBLE CITY... TAMAHA...
BUNCH... LAKE TENKILLER STATE PARK...
COOKSON... BRUSHY...
BRUSHY LAKE STATE PARK... MC KEY...
BOX...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 289 AND
313.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3536 9475 3534 9489 3538 9511 3546 9505
3546 9508 3549 9510 3566 9507 3581 9470
3548 9459
TIME...MOT...LOC 0201Z 250DEG 35KT 3567 9496 3550 9488 3539 9502
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:08 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Mar 23, 6:08 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
608 PM CDT WED MAR 23 2016
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR to VFR conditions are expected through tonight at all area
TAF sites with scattered thunderstorms affecting the western Arkansas
TAF sites from 02-06z. KMLC will see the potential for thunderstorms
from 00-03z. VFR conditions are expected for much of Thursday.
&&
.PREV DISCUSSION... /ISSUED 252 PM CDT WED MAR 23 2016/
DISCUSSION...
Fire and severe weather concerns dominate the forecast for the
next 6 to 9 hours, with a dryline sitting just west of the
forecast area and a cold front moving through the panhandle
region. Substantial CU field has developed across eastern Oklahoma
in the axis of best low level moisture. To the west of the CU
field, low level dew points remain in the 50s despite winds being
substantially veered, but the moisture in this area is fairly
shallow. Isolated thunderstorms could develop as early as late
afternoon, with better areal coverage likely by mid evening.
Instability and wind fields will be supportive of all modes of
severe weather, including at least some potential for supercells
and tornadoes, per model ensembles of updraft helicity. Most, if
not all, of the thunderstorm activity should be east of the
forecast area by the midnight to 1 am time frame.
On the fire weather front, relative humidities will fall quickly
following the dryline passage. Mesonet observations indicate 20
percent humidities only a county west of the forecast area, with
even lower values to the west of that. Winds will shift to a more
westerly direction following the dryline passage, with gusts
likely to approach and possibly exceed 50 mph, given what has
occurred in western Oklahoma behind the boundary. For any ongoing
fires, a wind shift and increase in speed should be expected and
prepared for. The worst fire weather conditions through early
evening will be along and west of Highway 75, with some
improvement with the loss of daytime heating this evening. Winds
should remain gusty through the night, however, which could prove
problematic for ongoing fire fights. The Wind Advisory will be
extended through 1 am tonight.
Below normal temperatures will follow the aforementioned cold
front for Thursday and Thursday night. Sub-freezing temperatures
are likely for parts of northeast Oklahoma and into northwest
Arkansas late Thursday night and into Friday morning. A Freeze
Watch will be issued for areas northeast of a Pawnee to Tahlequah
to Ozark line.
Southerly winds will return for Friday, leading to warmer
temperatures to close out the week and begin the weekend. Saturday
night and into early Sunday continues to feature higher rain
chances, but recent model runs indicate that the entire day Sunday
may not be a washout, although it still should be chilly. Another
warmup is expected early next week, with highs by Tuesday just
above normal.
&&
.TSA Watches/Warnings/Advisories...
OK...Freeze Watch from late Thursday night through Friday morning for
OKZ054>059-061>063-068-069.
Wind Advisory until 1 AM CDT Thursday for OKZ054>071-073.
AR...Freeze Watch from late Thursday night through Friday morning for
ARZ001-002-010-011-019-020.
Wind Advisory until 1 AM CDT Thursday for ARZ001-010.
&&
AVIATION...10Hazardous weather outlook, Mar 23, 4:53 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 453 PM CDT WED MAR 23 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 453 PM CDT WED MAR 23 2016 ...CRITICAL FIRE WEATHER CONDITIONS ONGOING NORTHEAST OKLAHOMA... ...SEVERE WEATHER POTENTIAL INCREASES THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...AFTER 7 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALONG AND EAST OF HIGHWAY 75. ONSET...AFTER 6 PM. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...SIGNIFICANT. AREA...WEST OF A LINE FROM CRAIG TO MCINTOSH COUNTIES. ONSET...ONGOING. AREA AT GREATEST RISK...ALONG AND WEST OF HIGHWAY 75. DISCUSSION... CRITICAL FIRE WEATHER CONDITIONS ARE ONGOING AND WILL CONTINUE TO SPREAD EASTWARD TOWARD THE HIGHWAY 75 CORRIDOR INTO THE EARLY EVENING HOURS. EXTREMELY LOW HUMIDITY VALUES AND VERY STRONG WINDS WILL CREATE DANGEROUSLY AGGRESSIVE WILDFIRE SPREAD POTENTIAL WITHIN THIS CORRIDOR. THUNDERSTORMS WILL INCREASE THIS EVENING ALONG AND WEST OF A LINE FROM TULSA TO MCALESTER. SUFFICIENT INSTABILITY AND WIND SHEAR ARE PRESENT TO SUPPORT SEVERE WEATHER POTENTIAL AS STORMS MOVE RAPIDLY TO THE NORTHEAST. FURTHERMORE... THE STRONGEST STORMS WILL POSE THE POTENTIAL FOR TORNADOES HOWEVER CONDITIONS ARE NOT FAVORABLE FOR A WIDESPREAD OR PROLONGED TORNADIC THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... GUSTY NORTHWESTERLY WINDS WILL CONTINUE ON THURSDAY AS THE STRONG STORM SYSTEM MOVES EAST OF THE AREA. THE NEXT STORM SYSTEM ARRIVES OVER THE WEEKEND WITH INCREASING THUNDERSTORM CHANCES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 23, 7:44 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL DEWAR 35.46N 95.94W
03/23/2016 E1.75 INCH OKMULGEE OK EMERGENCY MNGR
&&
AEJLocal storm report, Mar 23, 8:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 5 N BOYNTON 35.72N 95.66W
03/23/2016 E1.75 INCH MUSKOGEE OK BROADCAST MEDIA
NORTH OF BOYNTON ON HWY 62
&&
AEJLocal storm report, Mar 23, 8:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
03/23/2016 M66 MPH MCINTOSH OK MESONET
&&
AEJLocal storm report, Mar 23, 8:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 2 E LOCUST GROVE 36.20N 95.13W
03/23/2016 E1.25 INCH MAYES OK TRAINED SPOTTER
EAST OF LOCUST GROVE SOUTH OF THE TURNPIKE
&&
AEJLocal storm report, Mar 23, 8:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 3 SE LOCUST GROVE 36.17N 95.13W
03/23/2016 E1.75 INCH MAYES OK EMERGENCY MNGR
0814 PM HAIL 4 E LOCUST GROVE 36.20N 95.10W
03/23/2016 E1.00 INCH MAYES OK EMERGENCY MNGR
&&
SFPLocal storm report, Mar 23, 8:23 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
823 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 1 E JAMESVILLE 35.76N 95.62W
03/23/2016 E1.25 INCH MUSKOGEE OK PUBLIC
&&
RJSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:22 PM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Mar 23, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 48 min |
| Mar 23, 7:33 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Mar 23, 7:36 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 39 min |
| Mar 23, 7:37 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| Mar 23, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 33 min |
| Mar 23, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 29 min |
| Mar 23, 8:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 40 min |
| Mar 23, 8:13 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 47 min |
| Mar 23, 8:17 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Wagoner | 28 min |
| Mar 23, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 41 min |
| Mar 23, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 39 min |
| Mar 23, 8:40 PM CDT | Tornado Warning | TSA | Latimer, Pushmataha | 35 min |
| Mar 23, 8:55 PM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Mar 23, 9:09 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| Mar 23, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 50 min |
| Mar 23, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 49 min |
| Mar 23, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 47 min |
| Mar 23, 9:25 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 4 hr |
| Mar 23, 9:45 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Mar 23, 9:54 PM CDT | Special Weather Statement | TSA | LeFlore | 51 min |
| Mar 23, 9:55 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 50 min |
| Mar 23, 10:10 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
| Mar 23, 10:27 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Mar 24, 3:09 AM CDT | Freeze Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 4 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.